SciELO - Scientific Electronic Library Online

vol.20 número1W₂-Curvature Tensor on Generalized Sasakian Space FormsCommon Fixed Point Results in C ∗ -Algebra Valued b-Metric Spaces Via Digraphs índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.20 no.1 Temuco mar. 2018 


Pre-regular sp -Open Sets in Topological Spaces

P. Jeyanthi1 

P. Nalayini2 

T. Noiri3 

1Govindammal Aditanar College for Women, Research Centre, Department of Mathematics, Tiruchendur-628 215, Tamil Nadu, India.

2Govindammal Aditanar College for Women, Research Centre, Department of Mathematics, Tiruchendur-628 215, Tamil Nadu, India.

3Kuvempu University, Shiokita - cho, Hinagu, Yatsushiro - shi, Kumamoto - ken, 869-5142 Japan.


In this paper, a new class of generalized open sets in a topological space, called preregular sp-open sets, is introduced and studied. This class is contained in the class of semi-preclopen sets and cotains all pre-clopen sets. We obtain decompositions of regular open sets by using pre-regular sp-open sets.

Keywords and Phrases: Generalized open sets; preopen; regular open; pre-regular sp-open; decompositions of complete continuity.


En este artículo se introduce y estudia una nueva clase de conjuntos abiertos generalizados en un espacio topológico, llamados conjuntos pre-regulares sp-abiertos. Esa clase está contenida en la clase de conjuntos semi-preclopen y contiene todos los conjuntos pre-clopen. Obtenemos descomposiciones de conjuntos abiertos regulares usando conjuntos pre-regulares sp-abiertos.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.


[1] M. E. Abd El-Monsef, S. N. El-Deeb and R. A. Mahmoud, β-open and β-continuous mappings, Bull. Fac. Sci. Assiut Univ., 12 (1983), 77-90. [ Links ]

[2] D. Andrijević, Semi-preopen sets, Mat. Vesnik., 38 (1986), 24-32. [ Links ]

[3] D. Andrijević, On b-open sets, Mat. Vesnik ., 48 (1996), 59-64. [ Links ]

[4] S. P. Arya and R. Gupta, On strongly continuous mappings, Kyungpook Math. J., 14 (1947), 131-143. [ Links ]

[5] C. Chattopadhyay and C. Bandyopadhyay, On structure of δ-sets, Bull. Calcutta Math. Soc., 83 (2011), 281-290. [ Links ]

[6] J. Dugundji, Topology, Allyn and Bacon, Boston (1966). [ Links ]

[7] M. Ganster and D. Andrijević, On some questions concerning semi-preopen sets, J. Inst. Math. Comp. Sci. (Math. Ser.) 1 (2) (1988), 65-75. [ Links ]

[8] I. A. Hasanein, M. E. Abd El- Monsef and S. N. El-Deep, α-continuity and α-open mappings, Acta. Math. Hungar., 41 (1983), 213-218. [ Links ]

[9] S. Jafari, On certain types of notions via preopen sets , Tamkang J. Math., 37 (4) (2006), 391-398. [ Links ]

[10] N. Levine, Semi-open sets and semi-continuity in topological spaces, Amer. Math. Monthly, 70 (1963), 36-41. [ Links ]

[11] A. S. Mashhour, M. E. Abd El-Monsef andS. N. El-Deep , On precontinuous and weak precontinuous mappings, Proc. Math. Phys. Soc. Egypt., 53 (1982), 47-53. [ Links ]

[12] O. Njåstad, On some classes of nearly open sets, Pacific J. Math. 15 (1965), 961-970. [ Links ]

[13] M. Stone, Applications of the theory of boolean ring to general topology , Trans. Amer. Math. Soc., 41 (1937), 374. [ Links ]

[14] P. Thangavelu and K. C. Rao, q-sets in topological spaces, Prog of Maths., 36 (1-2) (2002), 159-165. [ Links ]

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License